MAUDE Adverse Event Report: GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL; FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY

GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL; FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY
Catalog Number 09556516001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of discrepant results for three patient samples using the cobas® eplex blood culture identification fungal pathogen (bcid-gp) panel on a eplex base.The alleged samples generated negative results for candida auris.The culture results identified candida auris.
 
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.

Brand Name
EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL
Common Device Name
FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY
Manufacturer (Section D)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer (Section G)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24056811
Report Number3008632402-2026-00163
Device Sequence Number18497047
Product Code PEO
UDI-Device Identifier00857167005290
UDI-Public00857167005290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Catalogue Number09556516001
Device Lot Number10235373
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown